Journal :   International Journal of Technology

Volume No. :   4

Issue No. :  1

Year :  2014

Pages :   181-185

ISSN Print :  2231-3907

ISSN Online :  2231-3915


Registration

Allready Registrered
Click to Login

λ-Statistical Convergence of a Sequence of Random Variables in Probability



Address:   Sanjoy Ghosal
Department of Mathematics, Kalyani Government Engineering College, Kalyani, Nadia-741235, West Bengal, India
*Corresponding Author
DOI No:

ABSTRACT:
In this paper the ideas of two types of convergences of a sequence of random variables, namely, ? -statistical convergence in probability and ? - statistical convergence in mean of order r are introduced and the interrelationship between them is investigated. Also their certain basic properties are studied.
KEYWORDS:
Random variable, probability, λ -statistical convergence in probability, λ -statistical convergence in mean of order r.
Cite:
Sanjoy Ghosal. λ-Statistical Convergence of a Sequence of Random Variables in Probability. Int. J. Tech. 4(1): Jan.-June. 2014; Page 181-185
[View HTML]      [View PDF]



Visitor's No. :   110866